# SDR UALA2010052401733

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 35,628 hours, 7,847 cycles
- Engine: Pwa PW4084
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cocpkit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM L LOW LT HYD DEMAND PUMP PRESSURE WHEN COMMANDED ON OR LT DEMAND PUMP OVERHEAT. STATUS MSG01- NOT ACTIVE CLIMB MODE DEPENDENT; ELCU (HYD ACMP L) IN P200 IS NOT IN COMMANDED POSITION. DB- ELMS P210 ELECTRONICS UNIT MSG02- LATCHED CLIMB MODE DEPENDENT; ELCU (HYD ACMP L) IN P200 SENSED POSITION DOES NOT AGREE WITH COMMANDED POSITION. DB- HYD INTERFACE MODULE (HYDIM) (L) MSG-2917003 INACTV CL MODE MSG-2912000 LATCHD CL MODE.  OPS CHK OK AT HNL. NO MESSAGES ON ARRIVAL. OK IAW FIM 29-11TSK890 AND FIM 29-11-TSK918. NO FAULTS FOUND. INTERMITTENT FAULT IAW FIM.  OPERATED LT HYD DEMAND PUMP, OPERATION NORMAL. PRESSURIZED  AND DEPRESSURIZED NORMALLY, NO MESSAGES.
